# SDR ASAA2023123047069

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 6,122 hours, 1,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: L Aft Fuselage E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TABLE CARD 33-010-00 EMERGENCY LIGHTS FOUND L2 SLIDE LIGHT INOP. GROUNDED - YES. RE-LAMPED L2 EMERGENCY SLIDE LIGHT OPS TEST GOOD REF AMM 33-51-04-960-801.
